# SDR DALA201901310640

- Difficulty date: January 29, 2019
- Submitted: January 31, 2019
- Operation: Air carrier
- Aircraft: N3741S
- Make and model: Boeing 737832
- Aircraft serial: 30487
- Aircraft time: 58,277 hours, 22,522 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 986
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0923833) DURING INSPECTION FOUND CORROSION BEAM FLOOR STRUCTURE BS986 FROM LBL45 TO RBL45 AT AFT GALLEY AREA. PERFORMED PERMANENT REPAIR ON FLOOR BEAM BS 986.5 BTW LBL 45.0 TO RBL 45.0 AFT GALLEY AREA ASPER ER/A #574313-14 REV ORIGINAL AND PRI #574313-14 REVISION O AND 01.
